LOWER BOUNDS FOR THE EIGENVALUES OF THE Spin c DIRAC OPERATOR ON MANIFOLDS WITH BOUNDARY

Abstract : We extend the Friedrich inequality for the eigenvalues of the Dirac operator on Spin c manifolds with boundary under different boundary conditions. The limiting case is then studied and examples are given.
Document type :
Journal articles
Complete list of metadatas

Cited literature [13 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01112318
Contributor : Julien Roth <>
Submitted on : Monday, February 2, 2015 - 4:13:36 PM
Last modification on : Wednesday, September 4, 2019 - 1:52:03 PM
Long-term archiving on : Wednesday, May 27, 2015 - 3:43:47 PM

File

manifolds-with-boundary.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-01112318, version 1

Collections

Citation

Roger Nakad, Julien Roth. LOWER BOUNDS FOR THE EIGENVALUES OF THE Spin c DIRAC OPERATOR ON MANIFOLDS WITH BOUNDARY. Comptes Rendus Mathématique, Elsevier Masson, 2016, 354 (4), pp.425-431. ⟨hal-01112318⟩

Share

Metrics

Record views

123

Files downloads

249